# SDR ZZDA5316397

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND IMPROPER REPAIR DOUBLER LT BS 360 STR 16L.  FABRICATED DOUBLER AND FILLER FROM 2024 T3 .090 INCH BY 9.5 INCHES BY 3.75 INCHES.  INSTALLED IAW B 737 SRM 53-30-3.  (X)
